# SDR UIEA2018121102819

- Difficulty date: December 11, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,333 hours, 18,168 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 9203580040107
- Part serial: PFBALY77
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH ENGINE AT IDLE, ENGINE NR 1 N1 VERRIED BETWEEN 38 AND 48% WITH ASSOCIATED RISES IN N2 AND FUEL FLOW AND ENGINE 2 NORMAL. AUTO THROTTLES STAYED AT IDLE DURING THESE EPISODES, EVENT RECORDER PUSHED. PERFORMED PIME BITE, FOUND MESSAGE 354 28-A AND 354 28-B HPTC, ITEM TRANSFERRED TO MEL 75-24-01, MAINTENANCE ITEMS C/W HPTCC CAP AND STOWED. REMOVED AND REPLACED ENG TCC VALVE AS PER AMM 75-24-01, RAN ENG 71-00-00, TEST 12 PERFORMED OPS CHECK GOOD.
